# SDR MWEA96108

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621225
- Condition: Low Pressure
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TAIL SLIDE PRESSURE LOW AT 2,400 PSI.  REPLACED TAIL SLIDE ASSY.
